Deux remarques sur les séries et les polynômes de Dirichlet
Annales de l'Institut Fourier, Volume 24 (1974) no. 3, p. 165-169
This note contains two results :- First, an upper bound for the abscissa of absolute convergence of the Dirichlet series expansion of 1/f(s) where f(s) is the sum of a given Dirichlet series.- Secondly, we prove that any non-constant Dirichlet polynomial1+2kNakλk-s(where λ>1 and a k is an integer for all k=2,...,N) has a zero in any half-plane Real s>-ε where ε>0.Both of these theorems are consequences of a result which we prove by using classical therorems on analytic almost periodic functions.
Cette note contient deux résultats :- d’une part, une majoration de l’abscisse d’absolue convergence du développement en série de Dirichlet de l’inverse de la somme d’une série de Dirichlet donnée.- d’autre part, le fait que tout polynôme de Dirichlet non constant1+2kNakλk-slesaksontdesentiersrelatifset les λ k sont des nombres réels >1 s’annule dans tout demi-plan Réel s>-εε>0.L’un et l’autre de ces résultats sont conséquences d’une proposition que l’on démontre en utilisant des théorèmes classiques de la théorie des fonctions p.p. analytiques.
@article{AIF_1974__24_3_165_0,
     author = {Deutsch, Christian},
     title = {Deux remarques sur les s\'eries et les polyn\^omes de Dirichlet},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {24},
     number = {3},
     year = {1974},
     pages = {165-169},
     doi = {10.5802/aif.524},
     mrnumber = {53 \#1156},
     zbl = {0287.30003},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_1974__24_3_165_0}
}
Deux remarques sur les séries et les polynômes de Dirichlet. Annales de l'Institut Fourier, Volume 24 (1974) no. 3, pp. 165-169. doi : 10.5802/aif.524. https://aif.centre-mersenne.org/item/AIF_1974__24_3_165_0/

[1]A.S. Besicovitch, Almost periodic functions (Dover Publications, inc). Chapter III, Analytic Almost Periodic Functions.

[2]C. Corduneanu, Almost periodic functions (Interscience Publisher). Chapter III, Analytic Periodic Functions.

[3]E. Hewitt, J.H. Williamson, Note on absolutely convergent Dirichlet series, Proc. Am. Math. Society, (1957) N° 8. | MR 19,851b | Zbl 0081.06804